VOL. 22 · NO. 3 | September, 1951
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 22 (3), (September, 1951)
No abstract available
Articles
T. W. Anderson
Ann. Math. Statist. 22 (3), 327-351, (September, 1951) DOI: 10.1214/aoms/1177729580
J. Neyman, Elizabeth L. Scott
Ann. Math. Statist. 22 (3), 352-361, (September, 1951) DOI: 10.1214/aoms/1177729581
Nils Blomqvist
Ann. Math. Statist. 22 (3), 362-371, (September, 1951) DOI: 10.1214/aoms/1177729582
D. A. S. Fraser
Ann. Math. Statist. 22 (3), 372-381, (September, 1951) DOI: 10.1214/aoms/1177729583
F. N. David, N. L. Johnson
Ann. Math. Statist. 22 (3), 382-392, (September, 1951) DOI: 10.1214/aoms/1177729584
David Blackwell
Ann. Math. Statist. 22 (3), 393-399, (September, 1951) DOI: 10.1214/aoms/1177729585
Herbert Robbins, Sutton Monro
Ann. Math. Statist. 22 (3), 400-407, (September, 1951) DOI: 10.1214/aoms/1177729586
John E. Walsh
Ann. Math. Statist. 22 (3), 408-417, (September, 1951) DOI: 10.1214/aoms/1177729587
E. J. Gumbel, L. H. Herbach
Ann. Math. Statist. 22 (3), 418-426, (September, 1951) DOI: 10.1214/aoms/1177729588
No abstract available
William Feller
Ann. Math. Statist. 22 (3), 427-432, (September, 1951) DOI: 10.1214/aoms/1177729589
N. L. Johnson, C. A. Rogers
Ann. Math. Statist. 22 (3), 433-439, (September, 1951) DOI: 10.1214/aoms/1177729590
R. C. Davis
Ann. Math. Statist. 22 (3), 440-445, (September, 1951) DOI: 10.1214/aoms/1177729591
G. S. Watson, J. Durbin
Ann. Math. Statist. 22 (3), 446-451, (September, 1951) DOI: 10.1214/aoms/1177729592
Hermann von Schelling
Ann. Math. Statist. 22 (3), 452-455, (September, 1951) DOI: 10.1214/aoms/1177729593
No abstract available
Notes
Robert G. D. Steel
Ann. Math. Statist. 22 (3), 456-460, (September, 1951) DOI: 10.1214/aoms/1177729594
J. Wolfowitz
Ann. Math. Statist. 22 (3), 461-465, (September, 1951) DOI: 10.1214/aoms/1177729595
No abstract available
P. Frank, J. Kiefer
Ann. Math. Statist. 22 (3), 465-468, (September, 1951) DOI: 10.1214/aoms/1177729596
No abstract available
K. C. S. Pillai
Ann. Math. Statist. 22 (3), 469-472, (September, 1951) DOI: 10.1214/aoms/1177729597
No abstract available
Herman Chernoff
Ann. Math. Statist. 22 (3), 472-474, (September, 1951) DOI: 10.1214/aoms/1177729598
C. M. Stein
Ann. Math. Statist. 22 (3), 475-476, (September, 1951) DOI: 10.1214/aoms/1177729599
No abstract available
Paul B. Simpson
Ann. Math. Statist. 22 (3), 476-478, (September, 1951) DOI: 10.1214/aoms/1177729600
No abstract available
W. Kozakiewicz
Ann. Math. Statist. 22 (3), 478-480, (September, 1951) DOI: 10.1214/aoms/1177729601
No abstract available
H. C. Picard
Ann. Math. Statist. 22 (3), 480-482, (September, 1951) DOI: 10.1214/aoms/1177729602
No abstract available
News
Ann. Math. Statist. 22 (3), 483-488, (September, 1951) DOI: 10.1214/aoms/1177729603
No abstract available
Ann. Math. Statist. 22 (3), 488-492, (September, 1951) DOI: 10.1214/aoms/1177729604
No abstract available
A. M. Mood
Ann. Math. Statist. 22 (3), 492-494, (September, 1951) DOI: 10.1214/aoms/1177729605
No abstract available
Publications
Ann. Math. Statist. 22 (3), 495, (September, 1951) DOI: 10.1214/aoms/1177729606
No abstract available
Back Matter
Ann. Math. Statist. 22 (3), (September, 1951)
No abstract available
Back to Top